Panadol Advanced Tablets 500mg

$3.35 Available in stock
  • Panadol Advanced Tablets 500mg
  • Panadol Advanced Tablets 500mg

Panadol Advanced Tablets 500mg

$3.35 Available in stock

Product code: 25755

Despatched in 1-3 days.

32 tablets

Product Information

Panadol Advanced Tablets 500mg vhelps in relieving body pain and febrile conditions that are associated with cold and cough and is an effective solution for lessening the discomforts of colds, influenza and sore throats.

Panadol Advanced Tablets 500mg contains:

- analgesics (painkiller)
- Paracetamol that is an antipyretic that reduces body temperature in case the patient has fever.

Panadol Advanced Tablets 500mg is suitable for people suffering from headache, migraine, sinusitis, dental pain, non-serious arthritic and rheumatic pain, sciatica and lumbago, strains, sprains and period pain.

Adults and children over 12 years: two tablets every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.

Children 6-12 years: half to 1 tablet every 4 hours as required. No more than 4 tablets in 24 hours. Do not give for more than 3 days without consulting a doctor.

Take this as directed by your doctor. Do not take more than instructed by your doctor. Never take more than 1000 mg at any one time and no more than 4 times in one day.

The dose for a child is different from the adult dose. Be sure to check with your doctor or pharmacist before giving this medicine to a child.

Paracetamol may be taken with or without food. If you need pain relief fast, take it on an empty stomach as food may slow down the absorption of Paracetamol from the stomach.

You may stop taking Paracetamol when you have no more pain or fever. Take it only when you need to.

Do not take Paracetamol if you have liver or kidney failure. Inform your doctor or pharmacist if you are pregnant or breastfeeding.

Some formulations of painkillers or muscle relaxants may contain Paracetamol as one of the ingredients. Do not take this medicine with other products that contain Paracetamol.

Avoid long-term use of any painkillers, including Paracetamol.

Sign up for the latest news, offers and ideas.

  • Connect with us
LiveZilla Live Chat Software